# SDR 2002FA0000226

- Difficulty date: February 6, 2002
- Submitted: February 21, 2002
- Operation: General aviation
- Aircraft: N2696U
- Make and model: Cessna 340A
- Aircraft serial: 340A0780
- Engine: Cont TSIO520*
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 085112120
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OUTBOARD ENGINE BEAM CORRODED BEYOND LIMIT, CANTED BULKHEAD WAS ALSO CORRODED BEYOND LIMITS.  SUGGEST SHORTER INTERVAL BETWEEN INSPECTIONS.
